# SDR SIMA201136301

- Difficulty date: December 22, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 22,400 hours, 16,533 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT OIL SMELL IN AIR CONDITIONING SYSTEM.   RAN ENGINES / AC SYSTEMS IAW CRJ-700  21-50-00, NO OIL SMELL NOTED.
